MathSciNet Relay Station
MathSciNet bibliographic data
MR2869151 (2012m:42024) 42B25 (46E35)
Bober, Jonathan; Carneiro, Emanuel; Hughes, Kevin; Pierce, Lillian B. On a discrete version of Tanaka's theorem for maximal functions. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1669–1680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement